Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Itchy blisters appeared on legs after sweating. Took medicine for poison ivy. Skin gets rough and discoloured. Worrisome

Hi I was standing for over 40 minutes in heels on a very warm day and the top of my feet started to sweat and little red blister bumps appeared,on top of my feet a couple of days later a itchy rash appeared and stayed for about a week. I thought I had poison ivy and treated it with ivy dry, witch hazel and soaked my feet in epsom salt and oatmeal. This gave me great itch relief. Three weeks later the rash is gone and the skin has turned rough and leather like and dark colored. It still itch occasionally, but the discoloration is not going away? It never spread from the original area on top of my feet. I do take 10 mil of norvasc for my bolood pressure.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
I can understand your sufferings from mutiple problems. It may be a sign of systemic illness which needs proper evaluation and diagnosis without which it may cause future problems. For the red marks to you can apply cortisone cream and take benadryl by mouth. You should tell your doctor regarding the red marks as it may be a sign of some internal problem.
Answered: Sat, 19 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor